# SDR 2023F00017

- Difficulty date: December 23, 2022
- Submitted: January 7, 2023
- Operation: General aviation
- Aircraft: N413JG
- Make and model: Boeing 737-2Q8
- Aircraft serial: 23148
- Aircraft time: 61,842 hours, 55,460 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6575563511
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AT RT HORIZONTAL STABILIZER REAR SPAR HSS 136.5.
